Journal of Graph Theory

Cover image for Journal of Graph Theory

June 1989

Volume 13, Issue 2

Pages fmi–fmi, 141–260

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130201

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Three tree-paths (pages 175–188)

      Avram Zehavi and Alon Itai

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130205

    2. Interval digraphs: An analogue of interval graphs (pages 189–202)

      S. Das, M. Sen, A. B. Roy and D. B. West

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130206

    3. Graphs with intrinsic s3 convexities (pages 215–228)

      Hans-Jürgen Bandelt

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130208

    4. Locally 4-by-4 grid graphs (pages 229–244)

      A. Blokhuis and A. E. Brouwer

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130209

    5. Ramsey numbers for graphs with five vertices (pages 245–248)

      George R. T. Hendry

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130210

    6. Common root functions of two digraphs (pages 249–256)

      Cai Mao-cheng

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130211

    7. A strengthening of Kikustapos;s theorem (pages 257–260)

      George R. T. Hendry

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130212

SEARCH

SEARCH BY CITATION